# SDR 96FDEA00755

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Assy
- Part number: 65162268A
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0130 AND 003, DUE TO NUMEROUS CORROSION DISCREPANCIES,  NR 5 K-FLAP ASSY REQUIRES REPLACEMENT.
